# SDR SWAA2024031553117

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 787 LBL 22 WL 156.1 AFT CARGO COMPARTMENT 2024-124173<[01] REPAIRED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP  REPAIRED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 113 REV -.SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 113 REV -.SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
